# SDR DALA2024032103605

- Difficulty date: February 14, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,800 hours, 35,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frm 51 S40-42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN EXTERNAL FUSELAGE SKIN BETWEEN FR50 - FR51 AND STR 40L - STR 42L. C/A: ***DTE REQUIRED*** PER SECTION DET OF 589897-14, THE REPAIR OF SECTION I IS LIMITED TO 63,000 FC / 132,000 FH TOTAL FROM FIRST FLIGHT (WHICHEVER COMES FIRST). ADDITIONAL ENG'G AUTHORIZATION IS REQUIRED FOR SERVICE BEYOND THIS LIMIT. CONTACT S. SOBIECH ASSOCIATED ER/A 32-589897 ADDED FOR AC 3252. (P: 1730403)
